Communications in Mathematical Physics

The inverse problem in classical statistical mechanics

J. T. Chayes, L. Chayes, and Elliott H. Lieb

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 93, Number 1 (1984), 57-121.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940982

Mathematical Reviews number (MathSciNet)
MR0737464

Zentralblatt MATH identifier
0553.46050

Subjects
Primary: 82A05
Secondary: 46N05

Citation

Chayes, J. T.; Chayes, L.; Lieb, Elliott H. The inverse problem in classical statistical mechanics. Comm. Math. Phys. 93 (1984), no. 1, 57--121. https://projecteuclid.org/euclid.cmp/1103940982


Export citation